MathSciNet Relay Station
MathSciNet bibliographic data
MR184876 (32 #2347) 05.40
Pósa, L. A theorem concerning Hamilton lines. Magyar Tud. Akad. Mat. Kutató Int. Közl. 7 1962 225–226.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement